MathSciNet Relay Station
MathSciNet bibliographic data
MR995537 11N05
Peretti, A. The quantity of Sophie Germain primes less than $x$. Bull. Number Theory Related Topics 11 (1987), no. 1-3, 81–92.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement